# SDR GTIA2017051901924

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: N2490
- Aircraft time: 43,700 hours, 20,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061211
- Condition: Cracked
- Location: Frame 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD FRAME 8, Y 12292 FOUND CRACKED.   PERFORMED A BLEND OUT REPAIR IAW EO 5311-1735.
